# SDR MASA200601634

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,310 hours, 4,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 6357 RNO - CAPTAIN REPORTED NR 2 HYDRAULIC SYSTEM QTY AT 0 IN FLIGHT.  MX FOUND A LOOSE LINE ON BRAKE ACCUMULATOR.  MX TIGHTENED LINE AND LEAK CHECKED.  OP'S CHECK GOOD AND NO LEAKS NOTED.  ACFT CONTINUED OPERATIONS.
